# SDR 9615789860

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm Duct
- Condition: Loose
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING CRUISE FLIGHT AT 28,000 FEET.  OXYGEN MASKS WERE AUTOMATICALLY DEPLOYED THROUGHOUT THE CABIN AND EMERGENCY DESCENT WAS MADE TO 10,000 FEET.  PRESSURE WAS REGAINED AND AIRCRAFT CONTINUED TO DESTINATION.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND DUCT AND CLAMP LOOSE AT LEFT ACM AND DOWNSTREAM OF WATER SEPARATOR.  RESECURED DUCT AND CLAMP.  OPERATIONAL CHECK NORMAL ON CABIN RPESSURE CHECK.  AIRCRAFT RETURNED TO SERVICE.
